Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Amlodipine and hypocalcemia

Premium Questions

Dr. Mitaly MD

Does calcium channel blockers cause hypocalcemia or hypercalcemia? How about thiazide diuretics ...

Dr. Panagiotis Zografakis MD

My labs show that my calcium level is extremely low to no calcium and abnormal. This causes severe cramping various places including my heart. What could be causing this as my doctor doesn't to be concern. but would if he...

Dr. Chobufo Ditah MD

What does sinus rhythm long QTC: possible hypocalcemia or T-U fusion mean ? it also says possible left atrial abnormality low qrs voltages in precordial leads. I am having some fluttering that used ...

Dr. Matija Romic MD

Hi, Can you tell me why a calcium channel blocker would cause relaxation of muscles and dilation of vessels, but hypocalcemia would cause hyperexcitability and possible tetany? This is very confusing to me. ...

Dr.  Luchuo Engelbert Bain MD

I am experiencing severe cramping in my rt foot. My search on this site suggests hypocalcemia as a possible cause. Should I seek emergency treatment? It has now subsided considerably but it is something ...

Public Forum Discussions

Dr.      Hardik Sanghvi MD

Hello! I did a blood test last week and the doctor said i had hypocalcemia, and that my body was attacked by a certain bacteria. Now am taking vitamine D3 and anti-inflammatories. But, am not getting ...

Dr.      Svetlana Shrivastva MD

I am blessed with a baby boy who is found to be hypocalcemic. He was treated with IV calcium infusion. His level was brought to 9.3. However for past one day that is stopped and oral intake is started. Now level is 8.5. He...

Dr. Hardik Sanghvi MD

Hi, My BF had hypocalcemia, his neck has been effected long time ago. Now from yesterday he has got problem with his legs, he cant walk and he feels its the same thing that happend with his neck. Can you ...

Dr. Ilir Sharka MD

added 5,000IU/day. However, about 2 weeks ago, I had an episode of hypocalcemia, confirmed by Trousseau ...

Dr. Kathy Robinson MD

I have been on Nexium for over 10 years for reflux. Had been on Pepcid then on Prilosec now on Nexium. Better control with this. Last April I developed Hypocalcimia etiology unknown. Multiple tests done. No conclusion...

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

No need to worry much. Start calcium tablets. Please hit thanks.

Dr. Muhammad Ali Rauf MD

could be due to hypocalcemia. visit hospital to get serum electrolytes done to confirm it

Dr. Shanthi.E MD

You probably have electrolyte imbalance like hypocalcemia or hypokalemia. Drink plenty of electral water or oral rehydration solution or resomol.